I don’t have bleeding but I have smelly urine and a discharge so having to use liners because I feel dirty and smelly all the time. I’m sure it is the tamoxifen! My husband died 15 months before I was diagnosed and I don’t have a sexual partner so I have no idea what happens after sex like others have mentioned on this thread.
I've got an appointment on Thursday, so hopefully they will do it then. I'm so glad to have found other people with similar problems- I'm much less worried about explaining the problem, and about possible diagnoses
I have been on tamoxifen 1.5 yrs now. And I’ve had staining or bleeding after sexual activity. My Dr said that was something not to panic about. However, the sexual experience changed as the months on this medication went on. I am dryer, and irritate during sex. Or I just feel like it’s abrasive rather than a normal typical smoother experience. Also, this has made me nervous to engage in sex. But I am someone who prefer to include sexual activity so I don’t loose the ability to use that part of my body.
i use a non estrogen lube bc my Dr said to hold off on estrogen vaginal creams. The cream is ok, it’s helpful but not perfect. Tamoxifen has dried up my eyes, my finger tips.
i did have strange staining during the initial 6 months, and then the Covid vaccines didn’t help, bc they seemed to mess up my system I’m terms of staining incidents. Slowly everything fixed itself. And for several months I was having sex with out any blood stains.
recently, I had a lot of staining after a short sexual activity. Short I mean, 15/20 min.
when I wiped up I saw the staining. Next day it doesn’t continue.
But initially they did check with a pelvic ultrasound. Twice, three months apart. My lining had increased, then it had decreased. So, everyone should check that area when the bleeding is unexplained. Does anyone else have bleeding after sex? B c it is different than random bleeding like a period .
I have been on Tamoxifen for 2 years now and in the last three months have had a constant trickle of watery brown discharge (like at the end of a period). When I say constant, I mean day and night, every day. It's nothing compared to what you are experiencing but I wonder if there is a connection? My GP has also referred me to gyni but I haven't heard anything yet.
I started Tamoxifen October 21, my periods stopped immediately. I was having regular periods before BC. I've not had any bleeding till this week, I've got the heaviest bleeding I've ever had with large clots, for 6 days now. I called GP Friday, who is making a gynae referral. I was just wondering if anyone else has had this? It's just showing no signs of stopping!